# SDR UHLA2012042200133

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 7,982 hours, 6,248 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH FL330 DOOR PAX FWD OPEN ON EICAS, WENT AWAY DURING DESCENT THROUGH FL240, REAPPEARED AT FL230 AND WENT AWAY AGAIN AT FL210.  THROUGHOUT PRESSURIZATION REMAINED CONSTANT.  ADJUSTED L1 DOOR SENSOR IAW EMB 170 MM 52-72-20.  OPS CHECK GOOD.
